| Model Number |
1716070 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The device was returned for evaluation.The investigation of the reported event is currently underway.
Event or Problem Description
It was reported that approximately four years post port placement, the fluid and blood allegedly leaked from port site.It was further reported that the port was removed and replaced.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: d4 (expiry date: 05/2019).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that approximately four years post port placement, the fluid and blood was allegedly leaked from port site.It was further reported that the port was removed and replaced.There was no reported patient injury.